# SDR IPXA2015121496735

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 51,222 hours, 10,800 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Low Pressure
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED, RECEIVED LEVEL 1 TIRE PRESSURE LOW ALERT.  R & R LT NLG TIRE ASSY IAW AMM 32-42-01-401.
